# SDR WX0A2016041473136

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 54,624 hours, 47,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5930584112
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FRAME DOUBLER CHAFED.  R & R DOUBLER IAW SRM 51-10-04 & 51-30-2 M301 ITEM 291 WO 1012769 1700 0013.
